MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK IV SELECT MICRO 9IN BIFURCATED SMARTSITE 25 BOX; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS STATLOCK IV SELECT MICRO 9IN BIFURCATED SMARTSITE 25 BOX; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned, at this time, to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.Device not yet received.
 
Event or Problem Description
It was reported the extension at the y point of the statlock device broke completely away from the body of the device.It was stated, "the infusion tubing at that point fell to the floor and we were unable to complete the patient¿s therapy.The device was leaking at that connection point before it broke off completely.We tried to redress the iv with a new device and dressing but were unable to keep the iv line in place.The patient lost approximately 20% of the drug and declined a new iv start.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a broken statlock extension set was confirmed; however, the cause was unknown.The product returned for evaluation was eight photographs depicting an extension set with y-site.Fluid residue was observed and needleless injection caps were attached to both female luer adapters.The depicted device exhibited either a break or detachment at one y-site/proximal tubing joint.Extension set damage was evident in the supplied photographs; however, inspection of those photographs were insufficient to identify the cause of that damage.Consequently this complaint is confirmed as ¿cause unknown¿ at this time.Potential contributing factors include tensile (pulling) stress and sharp instrument contact.

Brand Name
STATLOCK IV SELECT MICRO 9IN BIFURCATED SMARTSITE 25 BOX
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8574960
Report Number3006260740-2019-01250
Device Sequence Number1537034
Product Code FPA
UDI-Device Identifier00801741082061
UDI-Public(01)00801741082061
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K980992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberIV0566
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2019
Event Location Hospital
Initial Date Received by Manufacturer 04/09/2019
Supplement Date Received by Manufacturer06/18/2019
Initial Report FDA Received Date05/02/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1